# SDR HAL960122

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 939
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION UNDER A PREVIOUSLY INSTALLED DOUBLER AT FORWARD CARGO COMPARTMENT FUSE STATION 939, STRINGER 51 LEFT AND RIGHT.  REMOVED DAMAGED SECTION OF BELT FRAME AND SPLICED IN NEW SECTION PER SRM 53-30-00, PAGE 15.  (M)
